# SDR SWAA2013110521948

- Difficulty date: October 31, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 28,094 hours, 16,476 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 115A3712
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR PANEL NR 221BF AFT OTBD CORNER BROKEN.  REPAIRED PANEL IAW SRM.
